Hélène Bommier-Hato, "Lipschitz estimates for the Berezin transform", Journal of Function Spaces, vol. 8, Article ID 461315, 26 pages, 2010. https://doi.org/10.1155/2010/461315
Lipschitz estimates for the Berezin transform
We consider the generalized Fock space A2(μm), where μm is the measure with weight e−|z|m, m > 0, with respect to the Lebesgue measure on Cn. Improving upon a recent result of L. Coburn and J. Xia, we show that for any bounded operator X on A2(μm) , the Berezin transform of X satisfies Lipschitz estimates.
Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.